I'm now seeing a pain specialist. Even though I've been wheening off prior to specialist ..He wants me to go off ms & put me on butran patch. I'm scared as hell.(bc.research says it will put me in withdrawal)!! Can anyone help me?
No one online can help you, except with strong advice and some encouragement. If the transition is gradual, if this Dr knows what he/she is doing, you will not suffer withdrawal. That said, After 5-years, anything less than a 3-4 MONTH minimum gradual wean down before anything new is introduced may very well cause you some distress.
Express your concerns to the Dr and ask for an ample amount of time for your body to adjust.
You didn't give us enough info for better answer than what you already received. Mainly, how much MScontin do you take each day? Secondly, how much Butrans does he want to put you on? Thirdly, what kind of pain do you have, is it from MS?
Butrans is the drug Buprenorphine. The nice thing about Bupe is tolerance doesn't develop like it does with all other opiates. But the dose level in the patches is rather small. The Doc can beat this by putting you on more than 1 patch at a time. A lot depends on how much MScontin you now take. If you need a large dose of Bupe, they can put you on the sublingual form of Bupe, known as Subutex. But I think the Bupe in the patch in a better quality.
The other option is to wean you down on MScontin first, and then put you on Butrans. You do have to discuss this with the Doc.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jun 2011 • 3 answers
Posted 31 Oct 2011 • 1 answer
YES, I have been taking Fentanyl Patch 100MCG changing every 48 HRS not 72 hrs for quite a awhile,i?
Posted 1 Feb 2016 • 2 answers
I have been using Butrans patches on and off for a while now but lately I seem to have patches that?
Posted 1 May 2017 • 3 answers
Posted 29 Mar 2018 • 0 answers